# SDR AALA20020645

- Difficulty date: May 12, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1927 - ON CLIMB-OUT, EN ROUTE EWR-ORD, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER AIRFOIL ANTI-ICE SWITCHES PLACED ON.  LIGHT WENT OUT AFTER COMPLETED PROCEDURE.  PRESSURIZATION FLOW LIGHT ALSO CAME ON SEVERAL TIMES.  RETURNED AND LANDED EWR WITHOUT INCIDENT.  REPLACED RAM AIR EXHAUST DUCT.  (M)
